# SDR 95ZZZM707

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Dhav DHC8311
- Aircraft serial: 305
- System (JASC): 2730 · Elevator Control System
- Part: Bolts
- Part number: NAS110416
- Condition: Loose
- Location: Elevator Contl
- Part time: 8,929 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH MESA FCD 95-32, TWO BOLTS ON THE PILOTS SIDE ELEVATOR OUTPUT LEVER AND FIVE BOLTS ON THE CO-PILOTS SIDE ELEVATOR OUTPUT LEVER, P/N 82710093103, WERE FOUND TO BE LOOSE.  NO APPARENT DAMAGE WAS NOTICED ELSEWHERE.  BOLTS WERE RETORQUED IAW DHC-8 MM 27-32-41, PAGE 201.  (M)
